# SDR FDEA202007302306

- Difficulty date: July 30, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5377430000800
- Condition: Cracked
- Location: Bs 1552-1605
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINE BRACKETS (2E/A) ITEM 4, IAW EA NR 6-5313-T0355604 P1 STEP 10 FIGURE 2.  MACHINED BRACKETS (2E/A) ITEM 4, AS PER EA NR 6-5313-T0355404 P1 STEP 10, FIG 2 AND DWG 13A53774203.
